
Nex Plus Oral Suspension
Manufacturer
Gurnex Biotech
Salt Composition
Aceclofenac (50mg/5ml) + Paracetamol (125mg/5ml)
Key Information
Short Description
Nex Plus Oral Suspension helps lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children.
Dosage Form
Oral Suspension
Introduction
Nex Plus Oral Suspension is a medication that helps to lower body temperature (fever) and reduce pain and inflammation (redness and swelling) in infants and children. It is available in the form of an oral suspension.
Directions for Use
Give this medicine after food to avoid abdominal discomfort in your child. Maintain a log of your child's temperature. If you do not see any improvement, contact your child's doctor for advice.
How it works
Nex Plus Oral Suspension comprises two active ingredients: Aceclofenac and Paracetamol. These medicines work by blocking the action of chemical messengers responsible for pain, fever, and inflammation (redness and swelling).
Quick Tips
Give this medicine after food to avoid abdominal discomfort in your child. Maintain a log of your child's temperature. If you do not see any improvement, contact your child's doctor for advice. Keep a track of the dose and the frequency in which you have given this medicine to your child. This will help prevent overdosing. Practice self-care tips like giving plenty of fluids to your child to ensure proper body hydration, giving your child a balanced diet, encouraging your child to have optimum sleep, and stopping the medicine and consulting your child's doctor in case your child exhibits allergic rash or stomach pain soon after taking this medicine.
Related Medicines

Acedel-P Oral Suspension

Aclozest-P Oral Suspension

Aceliek-P Oral Suspension

Nacsafe P Oral Suspension

Ufen-P Oral Suspension

Snapace-Plus Oral Suspension

Acogesic-PS Suspension

Gaice-P Oral Suspension

Asozen-Plus Oral Suspension

Olynac P Oral Suspension
Frequently asked questions
Should I adjust the dose of Nex Plus Oral Suspension for my child based on their symptoms?
No, it's not recommended to alter the dose without consulting a doctor. Adjusting the dose can lead to toxicity from increasing it or recurrence of symptoms if decreasing it.
What is the correct dosage of Nex Plus Oral Suspension for my child?
Your doctor will prescribe the dose based on your child's condition and body weight, so it's essential to stick to the prescribed dosing schedule for safe and complete recovery.
How should I store Nex Plus Oral Suspension?
Store Nex Plus Oral Suspension at room temperature in a dry place, away from direct heat and light. Keep all medicines out of reach and sight of children to avoid accidental intake.
Can the same dose of Nex Plus Oral Suspension be given to every child?
No, as the doctor decides the appropriate dose based on the child's age and body weight, which may change as they grow older. Never give any dose without consulting a doctor first.
How long will it take for my child to feel better with Nex Plus Oral Suspension?
You'll need to administer the medicine in the prescribed dose and frequency for a few days to weeks, depending on the severity of the infection. Keep giving the medication as directed, and your child should start feeling better.
What are some serious side effects of Nex Plus Oral Suspension that I should be aware of?
While well-tolerated by children, look out for signs like persistent vomiting, body swelling, decreased urine frequency, or a severe allergic reaction, and consult the doctor immediately if you notice any of these symptoms.
Are there specific conditions where Nex Plus Oral Suspension should not be used?
Yes, it's contraindicated in patients with known allergies to components or excipients, stomach ulcers, heart failure, high blood pressure, liver disease, and kidney disease.